# SDR FDEA201206072122

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,469 hours, 22,273 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1711416CR0240
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL EICAS "LT HYD QTY " ALL OTHER  ASSOCATED EICAS MESSAGES CAME ON.  1-RUDDER RATIO 2-L YAW DAMPER 3- L HYD SYS PRESSURE.   R & R FLEX HOSE FOR TEMPORARY REPAIR REF TO ER 12-02644.  RETURN FILTER POPOUT IND CHECKED.  FOUND NOT POPPED OUT.  FOUND SATIS IAW AMM 29-11-00.  OPS CHECK C/O.  NO LEAK.
